Automorphismen von binären quadratischen Formen.

P. Hafner

Elemente der Mathematik (1968)

  • Volume: 23, page 25-30
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Hafner, P.. "Automorphismen von binären quadratischen Formen.." Elemente der Mathematik 23 (1968): 25-30. <>.

author = {Hafner, P.},
journal = {Elemente der Mathematik},
keywords = {linear algebra, forms},
pages = {25-30},
title = {Automorphismen von binären quadratischen Formen.},
url = {},
volume = {23},
year = {1968},

AU - Hafner, P.
TI - Automorphismen von binären quadratischen Formen.
JO - Elemente der Mathematik
PY - 1968
VL - 23
SP - 25
EP - 30
KW - linear algebra, forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.